# SDR IPXA2676166

- Difficulty date: October 23, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: L/E Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/E SLAT SYS.  EICAS MESSAGE L/E ASSYM DISPLAYED, L/E LIGHT ON WITH FLAPS LEVER IN 1. BOTH FLAP POINTERS WERE CORRECT.  REVERSER NORMAL AUTO SLAT AND ANTI SKID FUNCTIONS NORMAL.  EMERGENCY DECLARED, OPEN.
